RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 4, Pages 56–69 (Mi dm1210)  

On algorithmic solvability of the $A$-completeness problem for systems of boundedly determinate functions containing all one-place boundedly determinate $S$-functions

V. A. Buevich, M. A. Podkolzina


DOI: https://doi.org/10.4213/dm1210

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:5-6, 555–569

Bibliographic databases:

UDC: 519.7
Received: 22.12.2011

Citation: V. A. Buevich, M. A. Podkolzina, “On algorithmic solvability of the $A$-completeness problem for systems of boundedly determinate functions containing all one-place boundedly determinate $S$-functions”, Diskr. Mat., 24:4 (2012), 56–69; Discrete Math. Appl., 22:5-6 (2012), 555–569

Citation in format AMSBIB
\Bibitem{BuePod12}
\by V.~A.~Buevich, M.~A.~Podkolzina
\paper On algorithmic solvability of the $A$-completeness problem for systems of boundedly determinate functions containing all one-place boundedly determinate $S$-functions
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 4
\pages 56--69
\mathnet{http://mi.mathnet.ru/dm1210}
\crossref{https://doi.org/10.4213/dm1210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088089}
\elib{http://elibrary.ru/item.asp?id=20730451}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 5-6
\pages 555--569
\crossref{https://doi.org/10.1515/dma-2012-038}


Linking options:
  • http://mi.mathnet.ru/eng/dm1210
  • https://doi.org/10.4213/dm1210
  • http://mi.mathnet.ru/eng/dm/v24/i4/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:153
    Full text:45
    References:29
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019